# SDR GUUA94129012410A

- Difficulty date: January 24, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 29,099 hours, 33,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HYD LOW LIGHT ILLUMINATED UPON LANDING GEAR EXTENSION, FOUND LARGE HYD FLUID PUDDLE UNDER WING. REPLACED HAND PUMP HYD RETURN LINE. LANDING GEAR OPS CHECK GOOD.
